# SDR REXA2024102901125

- Difficulty date: March 31, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3802413
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DOOR DRAG ANGLE FOUND HOLES ON WEB COMMON TO BE ENLARGE AND FOUND 1EA DOUBLE DRILL HOLE.     REPAIRED IAW ENDEAVOR AIR EA CRJ952-16330 REV-A DATED 4/5/2024.
